# SDR ASAA2014020806800

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,656 hours, 7,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476846
- Condition: Failed
- Location: A/C Ram Air
- Part time: 419 hours, 133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL,  LT PACK ANNUNCIATOR ILLUMINATED. PACK ANNUNCIATOR EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ON AUTO TEMP CONTROLLER BITE TEST LEFT RAM DOOR ACTUATOR FAULT LOGGED.  AFTER RESET FAULT, FAULT CAME BACK AGAIN.  IAW FIM 21-61 TASK 837, REPLACED LT RAM AIR DOOR ACTUATOR IAW MM 21-51-21. OPS NORMAL. PACK-ZONE TEMP CONTROL BITE SHOWS NO FAULTS AND LT PACK LIGHT REMAINS EXTINGUISHED ON RECALL.  GROUND VERIFICATION SUCCESSFUL.
